# SDR AALA202401226334

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737823
- Aircraft serial: 44482
- Aircraft time: 8,857 hours, 3,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HEAT SHRINK ON R1 DOOR SLIDE REQUIRES DEFERRAL DUE TO PARTS NIS. INSTALLED NEW RED HEAT SHRINK TUBING IN R1 DOOR. PER AARD 25-66-00-4-E-516
